# SDR ASAA2018080125544

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,431 hours, 652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005002
- Part serial: RP05259
- Condition: Failed
- Location: Weather Radar
- Part time: 2,431 hours, 652 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

PREDICTIVE WIND SHEAR INOP. WXR R/T FAULT ILLUMINATED, WX RADAR INOP GROUNDED - YES. R&R WEATHER RADAR TRANSCEVIER FIN 15Q21 REF AMM 34-41-33 PB401. PERFORMED BITE TEST. TEST OK.
